# SDR 2007UALA04705

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 59,745 hours, 35,231 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LEADING EDGE SKIN UPPER SURFACE CRACKED AND SEPARATED, AND GOUGED ABOVE NR 4 SLAT.
